Publications of the Research Institute for Mathematical Sciences


Previous issue  | Next issue  | Most recent Issue | All Issues | PRIMS summary
Volume 32, Issue 5, 1996
Metadata
 

On Algebraic #-Cones in Topological Tensor Algebras II. Closed Hulls and Extremal Rays
Gerald Hofmann
pp. 729–783
Abstract | Full-Text PDF (3760 KB) | Metadata

On Tuples of Commuting Compact Operators
Tirthankar Bhattacharyya
pp. 785–795
Abstract | Full-Text PDF (1103 KB) | Metadata

Picard Groups of Hypersurfaces In Toric Varieties
Shi-shyr Roan
pp. 797–834
Abstract | Full-Text PDF (2738 KB) | Metadata

Plcard-Lefschetz Theory for the Universal Coverings of Complements to Affine Hypersurfaces
I. Shimada
pp. 835–927
Abstract | Full-Text PDF (7821 KB) | Metadata

Necessary Conditions for Fredholmness of Partial Differential Operators of Irregular Singular Type
Masatake Miyake and Masafumi Yoshino
pp. 929–955
Abstract | Full-Text PDF (2066 KB) | Metadata